# SDR SIMA20150812001

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 35,416 hours, 30,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT THE MAIN DOOR IS DIFFICULT TO OPEN & CLOSE.  LUBRICATED MAIN DOOR FRAME ROLLERS & ACTUATED DOOR OPEN & CLOSE PROPERLY IAW AMM 52-18-00.
